# SDR BAGA2025042400003

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 1900070
- Aircraft time: 41,380 hours, 21,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELPU R/H INBOARD FAILED OPS TEST. R/R ELPU IAW E190 AMM 33-50-01.
